# SDR AALA202402217160

- Difficulty date: February 15, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 787-9
- Aircraft serial: 40644
- Aircraft time: 26,660 hours, 3,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260201
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING GROUND TEST FOUND OVERHEAD AISLE EMERGENCY LIGHT INOPERATIVE AT DOOR 2R.**SUPPLEMENTAL REPORT FOR (AALA202402157160): REPLACED WELS CONTROL UNIT AND BATTERY UNIT. PER AMM 33-51-07. **(CLOSED).
